Your total T, FSH and LH numbers are all slightly below average for a 41 year old but the levels are OK. Your free T is on the low end and could be causing symptoms of low T. You may be able to improve your numbers with supplements or even by becoming more sexually active. Stay away from hormone replacement therapy.
Hi Bob at your age your OK for DHEA its a hormone we have in our bodys, so all you will do is boost it up, with this take some Tribulus its a herb,now both of these run along the same lines, boost your testosterone, lift your libido and kick up your energy levels.
DHEA your start low 25 mgs a day and work it up to what you think you need, I'm on 75 mgs a day, but please read up about it first it can have the odd funny side effect with the odd person, anything goes wrong you just come off it.
Tribulus, you can read up about it, but I think your find its safe, it takes 8 weeks to get to full power, after 8 weeks just cut back to 5 days out of 7, and do that with both, helps to keep the power up of both of them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.